| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A registered nurse reported that during implantation of intraocular lens (iol), a scratch was noted on the optic after lens was placed in the eye.The lens was removed during the same surgery, and a new lens was placed without incision enlargement.There was no patient harm.Additional information has been requested.